# SDR FDEA202108312169

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 78,724 hours, 19,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2032
- Condition: No Test
- Location: Emergency Lights
- Component: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMERGENCY LIGHTS RECEIVED LEVEL 1 EMER  LT BAT 1 LO      RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 04SEP21  "MEL 33-50-04: EMER LIGHTS - INOP.         R/R'D  EMERGENCY LIGHTING POWRSUPPLY MPN:  60-4411-5 ; S/N ON IS  0106 -   REF MD11 AMM  33-51-01-4.   OPS CHECK GOOD REF. MD11 AMM  33-51-01-700-802.
